advertisement
Question
Posted by: Kmart | 2008/11/07

Sore

Hi

I have difficulty with my stools being quite big when I' m slightly constipated. My " anus"  tears most of the time...it is really sore and uncomfortable. I put germaline on and Preparation H just to sooth it a bit. I suppose it' s got to do with my diet? Not sure but can this not cause problems???

Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

I recommend that you consult a dietician for a healthy balanced diet. Also note that regular exercise will also alleviate your constipation symptoms. In the meantime, you can take Laxette syrup, twice daily to soften your stools, when necessary.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement